International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 2, Pages 119-127
Topological conjugacies of piecewise monotone interval maps
Section of Mathematics, Department of Electrical and Computer Engineering, Democritus University of Thrace, Xantih 67 100, Greece
Received 3 January 2000
Copyright © 2001 Nikos A. Fotiades and Moses A. Boudourides. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Our aim is to establish the topological conjugacy between piecewise
monotone expansive interval maps and piecewise linear maps. First,
we are concerned with maps satisfying a Markov condition and next
with those admitting a certain countable partition. Finally, we
compute the topological entropy in the Markov case.